# SDR 2011FA0000366

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: General aviation
- Aircraft: N285CV
- Make and model: Cessna 182S
- Aircraft serial: 18280059
- System (JASC): 2701 · Control Column Section
- Part: Screw
- Part number: NAS22014
- Condition: Loose
- Location: Control Column
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PIC WAS FORCED TO LAND USING ELEVATOR PITCH CONTROL DUE TO ELEVATOR JAMMING AFTER CONTROL COLUMN INTERNAL SLIDE ATTACH SCREW CAME LOOSE. ACFT RECORDS SHOW THAT SB98-27-04, DATED JUNE 1, 1998, SPECIFICALLY PERTAINS TO AN INSPECTION OF THIS SCREW, AND WAS ALLEGEDLY COMPLIED WITH IN JUNE OF 1998. A CONDITION REPORT, NR 223986, WAS FILED IN MFG SYSTEM, BUT HAS NOT BEEN REVIEWED AS OF THIS DATE.
